Publication: Nonlinear self adjointness, conservation laws and exact solutions of ill-posed Boussinesq equation
dc.contributor.author | Şan, Sait | |
dc.contributor.buuauthor | Yaşar, Emrullah | |
dc.contributor.buuauthor | Özkan, Yeşim Sağlam | |
dc.contributor.department | Fen Edebiyat Fakültesi | |
dc.contributor.department | Matematik Bölümü | |
dc.contributor.orcid | 0000-0002-1364-5137 | |
dc.contributor.orcid | 0000-0003-4732-5753 | |
dc.contributor.researcherid | AAG-9947-2021 | |
dc.contributor.researcherid | G-5333-2017 | |
dc.contributor.scopusid | 23471031300 | |
dc.contributor.scopusid | 57193338830 | |
dc.date.accessioned | 2022-12-08T11:27:29Z | |
dc.date.available | 2022-12-08T11:27:29Z | |
dc.date.issued | 2015-12-17 | |
dc.description.abstract | In this work, we consider the ill-posed Boussinesq equation which arises in shallow water waves and non-linear lattices. We prove that the ill-posed Boussinesq equation is nonlinearly self-adjoint. Using this property and Lie point symmetries, we construct conservation laws for the underlying equation. In addition, the generalized solitonary, periodic and compact-like solutions are constructed by the exp-function method. | |
dc.identifier.citation | Yaşar, E. vd. (2016). "Nonlinear self adjointness, conservation laws and exact solutions of ill-posed Boussinesq equation". Open Physics, 14(1), 37-43. | |
dc.identifier.endpage | 43 | |
dc.identifier.issn | 2391-5471 | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-84959278241 | |
dc.identifier.startpage | 37 | |
dc.identifier.uri | https://doi.org/10.1515/phys-2016-0007 | |
dc.identifier.uri | https://www.degruyter.com/document/doi/10.1515/phys-2016-0007/html | |
dc.identifier.uri | http://hdl.handle.net/11452/29759 | |
dc.identifier.volume | 14 | |
dc.identifier.wos | 000377068000005 | |
dc.indexed.wos | SCIE | |
dc.language.iso | en | |
dc.publisher | De Gruyter Poland | |
dc.relation.collaboration | Yurt içi | |
dc.relation.journal | Open Physics | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | Physics | |
dc.subject | Ill posed boussinesq equation | |
dc.subject | Conservation laws | |
dc.subject | Nonlinear self-adjointness | |
dc.subject | Exp-function method | |
dc.subject | Exact solutions | |
dc.subject | Traveling-wave solutions | |
dc.subject | Sine-cosine method | |
dc.subject | Solitary wave | |
dc.subject | (G'/G)-expansion method | |
dc.subject | Evolution-equations | |
dc.subject | Tanh method | |
dc.subject | Solitons | |
dc.subject | Symmetries | |
dc.subject.scopus | Exact Solution; Optical Solitons; (G′/G)-expansion Method | |
dc.subject.wos | Physics, multidisciplinary | |
dc.title | Nonlinear self adjointness, conservation laws and exact solutions of ill-posed Boussinesq equation | |
dc.type | Article | |
dc.wos.quartile | Q3 | |
dspace.entity.type | Publication | |
local.contributor.department | Fen Edebiyat Fakültesi/Matematik Bölümü | |
local.indexed.at | Scopus | |
local.indexed.at | WOS |